# SDR AALA202404014299

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 49,772 hours, 18,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R SHOWS CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL. SERVICED 2R DOOR EMERGENCY DOOR ACCUMULATOR PER AMM 52-22-00.
